Volume no :17, Issue no: 1, March (2017)

ON GORENSTEIN DIAGONAL SUBALGEBRAS


Author's: Yuji Kamoi
Pages: [1] - [18]
Received Date: October 24, 2016; Revised February 6, 2017
Submitted by: Kazufumi Eto.
DOI: http://dx.doi.org/10.18642/jantaa_7100121734

AbstractReferencesDownload

OPERATORS PRESERVING DETERMINANTS OF MATRICES OVER COMMUTATIVE RINGS


Author's: Xiangui Zhao and Guoting Zhang
Pages: [19] - [28]
Received Date: March 31, 2017
Submitted by:
DOI: http://dx.doi.org/10.18642/jantaa_7100121821

AbstractReferencesDownload

MEET-REDUCIBLE SUBMAXIMAL CLONES DETERMINED BY NONTRIVIAL EQUIVALENCE RELATIONS


Author's: Luc E. F. Di√©kouam, Yannick L. T. Jeufack, √Čtienne R. A. Temgoua and Marcel Tonga
Pages: [29] - [83]
Received Date: March 20, 2017
Submitted by:
DOI: http://dx.doi.org/10.18642/jantaa_7100121803

AbstractReferencesDownload